# SDR DALA14016743723

- Difficulty date: March 10, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 45,000 hours, 17,970 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nacelle
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF A SLIGHT VIBRATION WAS FELT.  PASSENGER REPORTED DAMAGE TO RT ENGINE COWLING. TOWER REPORTED POSSILBLE BIRD STRIKE.  ACFT RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED ACFT IAW ERA 523786-14.  DAMAGE WAS FOUND ON RT ENGINE COWLING, PYLON, WING AND FUSELAGE EXTERNAL ACFT SKIN.  MULTIPLE AREAS OF DAMAGE REPAIRED USING MULTIPLE LOG PAGES AND ERAS 524059, 524063, 524102, 524104 AND 524106.  REPAIRS ALSO MADE TO VERTICAL STABILIZER IAW 51-70-05, SRM 51-70-11 AND 51-70-01.
